Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 22, NWS Wilmington, OH

June 19, 2019Auglaize County, Mercer County, Shelby County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 19, 2019, 4:34 PM EDT for Auglaize County, Mercer County, Shelby County, Ohio. It was in force for 9 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2019, 4:34 PM EDT (20:34 UTC)
Expired
Jun 20, 2019, 1:30 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Auglaize County, OH, Mercer County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:45 PM EDTFLOODBotkins, OHHIGH WATER IN BOTKINS.
Jun 19, 4:51 PM EDTFLOOD4 Se Coldwater, OH127 CLOSED NORTH OF 274 DUE TO HIGH WATER.
Jun 19, 5:00 PM EDTHEAVY RAIN 1.443 Nnw Anna, OH1.44 INCHES OF RAIN IN THE PAST 65 MINUTES.
Jun 19, 6:05 PM EDTFLASH FLOOD2 Sse St. Marys, OHKOOP ROAD CLOSED DUE TO FLASH FLOODING.
Jun 19, 6:05 PM EDTFLASH FLOOD5 Ssw St. Marys, OHWATER COMPLETELY COVERING STATE ROUTE 364 BETWEEN SOUTHLAND ROAD AND CLOVER 4 ROAD.
Jun 19, 6:05 PM EDTFLASH FLOOD5 Sw St. Marys, OHWATER ACROSS STATE ROUTE 219 NEAR THE MERCER AUGLAIZE COUNTY LINE.
Jun 19, 7:00 PM EDTFLASH FLOOD4 Sw St. Marys, OHSTATE ROUTE 219 AND 364 CLOSED WITH 1 FOOT OF WATER FLOWING OVER THE ROAD.
Jun 20, 12:00 AM EDTFLASH FLOOD3 Ssw Celina, OHRESIDENTS ALONG COLDWATER CREEK FORCED TO EVACUATE IN VICINITY OF ST. ANTHONY ROAD. TIME ESTIMATED.
Jun 20, 1:24 AM EDTFLOODCelina, OHNUMEROUS ROADS ACROSS MERCER COUNTY CLOSED DUE TO FLOODING. COUNTY HAS RUN OUT OF HIGH WATER/ROAD CLOSED SIGNS.
Jun 20, 1:26 AM EDTFLOODWapakoneta, OHNUMEROUS ROADS ACROSS AUGLAIZE COUNTY CLOSED FROM FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

868 
WGUS51 KILN 192034
FFWILN
OHC011-107-149-200030-
/O.NEW.KILN.FF.W.0022.190619T2034Z-190620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
434 PM EDT Wed Jun 19 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Shelby County in west central Ohio...
  Auglaize County in west central Ohio...
  Mercer County in west central Ohio...

* Until 830 PM EDT.

* At 431 PM EDT, radar indicated that thunderstorms had produced two 
  to three inches of rain in the warned area. Heavy rain continues 
  to fall over areas that have already received significant rainfall 
  over the past several days. Runoff from this excessive rainfall 
  will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Botkins, Kettlersville, New Bremen, New Knoxville, Bulkhead,
  Wabash, Montezuma, Chickasaw, Maria Stein, Minster, McCartyville, 
  Tama, Chattanooga, Coldwater, St. Henry, St. Marys, Moulton, 
  Fryburg, Anna and Lake Loramie State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4065 8445 4056 8399 4048 8400 4033 8400
      4034 8444 4036 8444 4035 8467 4041 8480
      4067 8480

$$

Hatzos
3 follow-up statements
942 
WGUS71 KILN 192256
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
656 PM EDT Wed Jun 19 2019

OHC011-107-149-200030-
/O.CON.KILN.FF.W.0022.000000T0000Z-190620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby OH-Auglaize OH-Mercer OH-
656 PM EDT Wed Jun 19 2019

...THE FLASH FLOOD WARNING FOR NORTHERN SHELBY...AUGLAIZE AND MERCER
COUNTIES REMAINS IN EFFECT Until 830 PM EDT....

At 653 PM EDT, radar indicated that two to four inches of rain have 
fallen in the warning area. Local emergency management is reporting 
that several roads have closed due to high water. Additional 
thunderstorms will produce heavy rainfall this evening, leading to 
continued flash flooding.

Some locations that will experience flooding include...
Botkins, Jackson Center, Kettlersville, New Bremen, New Knoxville, 
Bulkhead, Wabash, Montezuma, Chickasaw, Maria Stein, Minster, 
McCartyville, Tama, Chattanooga, Coldwater, St. Henry, St. Marys, 
Moulton, Fryburg, Anna and Lake Loramie State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4065 8445 4056 8399 4048 8400 4033 8400
      4034 8444 4036 8444 4035 8467 4041 8480
      4067 8480

$$

Hatzos
653 
WGUS51 KILN 192330
FFWILN
OHC011-107-149-200530-
/O.EXT.KILN.FF.W.0022.000000T0000Z-190620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
730 PM EDT Wed Jun 19 2019

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northern Shelby County in west central Ohio...
  Auglaize County in west central Ohio...
  Mercer County in west central Ohio...

* Until 130 AM EDT Thursday.

* At 730 PM EDT, radar indicated that two to four inches of rain 
  have fallen in the warning area. Local emergency management is 
  reporting that several roads have closed due to high water. 
  Additional thunderstorms will produce heavy rainfall this evening, 
  leading to continued flash flooding.

* Some locations that will experience flooding include...
  Botkins, Jackson Center, Kettlersville, New Bremen, New Knoxville, 
  Bulkhead, Wabash, Montezuma, Chickasaw, Maria Stein, Minster, 
  McCartyville, Tama, Chattanooga, Coldwater, St. Henry, St. Marys, 
  Moulton, Fryburg, Anna and Lake Loramie State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4065 8445 4056 8399 4048 8400 4033 8400
      4034 8444 4036 8444 4035 8467 4041 8480
      4067 8480

$$

Hatzos
860 
WGUS71 KILN 200532
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
132 AM EDT Thu Jun 20 2019

OHC011-107-149-200541-
/O.EXP.KILN.FF.W.0022.000000T0000Z-190620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby OH-Auglaize OH-Mercer OH-
132 AM EDT Thu Jun 20 2019

...THE FLASH FLOOD WARNING FOR NORTHERN SHELBY...AUGLAIZE AND MERCER
COUNTIES HAS EXPIRED...

The heavy rain and flash flooding threat has ended. However, 
widespread flooding is still occurring with numerous roads under 
water. A Flood Warning remains in effect for the entire area through 
Thursday morning. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 4065 8445 4056 8399 4048 8400 4033 8400
      4034 8444 4036 8444 4035 8467 4041 8480
      4067 8480

$$

Binau

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:30 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 19, 2:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
230 PM EDT Wed Jun 19 2019

.SYNOPSIS...
An approaching area of low pressure will induce more showers and
thunderstorms today and especially tonight as it swings through
the Great Lakes and Ohio Valley. Temperatures will remain below
normal during the day, and near or above normal at night owing
to the large amounts of moisture in the air over the area. The
low will swing a cold front through the Ohio Valley on Thursday
with more showers and thunderstorms. The threat for flooding and
flash flooding will continue over the next couple of days. Some
dry weather is expected on Friday, but more building heat and
humidity are on tap for the weekend with increasing chances for
several episodes of thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Already starting to see a few showers re-develop across the
Tri-State area at 15Z. This trend will continue into the
afternoon as the atmosphere destabilizes. Environment remains
moist, and the ground is already so saturated, so primary
concern this afternoon will be heavy rainfall that could produce
flash flooding. Later this afternoon, cant rule out localized
gusty winds within isolated stronger thunderstorms, but again
the primary hazard right through the afternoon will be the
rainfall and potential for flooding.

Updated grids for today, mainly adjusting PoPs/Wx/QPF to be in
line with latest radar trends and high resolution guidance. High
temperatures today will rise into the upper 70s to around 80.

Prev...

GOES East water vapor and RAP analysis show strong shortwave
trough moving through IA/MO at this hour with flat zonal flow
across the Ohio Valley. Low level boundary which has been
stalled across central Indiana and Ohio for days remains - and
continues to be a source for very slow moving showers and
thunderstorms this morning /reference recent Pickaway County
flooding/. A weak impulse and slight enhancement to the
southwesterly low level flow is driving a northeast-advancing
line of showers across the lower Scioto Valley. Moisture remains
anomalously high across the entire area - with the 19.00Z KILN
RAOB sampling PWATS of 1.60" amidst weak /moist adiabatic/ lapse
rates through a large chunk of the troposphere.

Through about 17Z or 18Z, activity will continue to be rather
loosely focused and isolated - much like what we've seen
overnight thus far. Activity over the lower Scioto Valley will
continue to lift slowly north/northeast and may expand in
coverage somewhat through the sunrise hours. Further north, the
area along/south of I-70 may continue to foster the development
of an isolated slow moving shower or cluster of showers owing to
the weakly convergent low level flow in vicinity of the old
boundary draped across this region. All of this activity will
have the potential for very heavy/warm-rain dominated/low
centroid cores with rainfall rates in excess of 1"/hour.

As convective temperatures are reached early in the afternoon,
expect to see the moisture-laden airmass ignite with scattered
showers and storms - again many of these will be slowly moving
and produce torrential localized rainfall rates and flooding.
Coverage of these will grow with time owing to increased large
scale ascent from the approaching shortwave trough and approach
of left-exit ageostrophic enhancement to the vertical motion
field with the 250mb jet - from west to east across the
forecast area. Forecast soundings across the west half of the
forecast area /CVG...DAY/ late in the afternoon and evening
feature effective shear around 30kts - not a very impressive
number but enough that loosely organized multicell or brief
supercell structures will be possible with any storm or storm
cluster. Amidst MLCAPE of only 750-1250 J/KG (again owing to
meager lapse rates aloft), low level shear will still be very
weak during these hours. As the afternoon turns to evening,
storm motions will begin to pick up as the stronger mid/high
level flow overspreads the forecast area very slowly. Thus,
severe chances probably peak in the evening hours when the best
juxtaposition of storm coverage and slowly increasing flow are
overlapped. Wind /primary/ and hail /much less so/ are the
primary threats during the afternoon into the mid evening,
especially with any storm/cluster which can begin to accelerate
a little owing to the slowly increasing flow aloft. But given
how saturated most areas are - the true primary threat with any
storm is likely going to be torrential rain rates and flash
flooding - especially during the afternoon when storm motions
will still be quite slow.

From mid-evening through the night - low pressure gradually
deepens and moves through the forecast area. It is looking
pretty clear that a wing of rain/storms will be developing and
pushing northeast across the forecast area and begin to pivot in
an area of enhanced low level convergence on the north/east
track of the deepening low. This could foster a considerable
flood/flash flood threat - and while the area which is impacted
most is still lower confidence - do feel this will set up a
little further south than multi-model blends /HREF/ closer to
better low level convergence and instability. For the ILN CWA,
this means areas along I-70 may be in for a several hour period
of very heavy rainfall as this band slowly translates northeast
and begins to pivot on the north side of the low level
circulation which traverses the CWA. Collaboration with WPC on
the Day 1 ERO which places a MOD risk for flash flooding across
this area.

Severe threat overnight - while overall may not be as high as
the late afternoon to mid-evening time period - is certainly not
zero. In fact, low level shear will be on a marked rise through
the night as the surface flow backs and weakens while 1-2km flow
increases as a reflection of the low level jet tied to the
shortwave trough moves through. So, despite instability
weakening with time, low level shear will increase based on the
path of the surface low. So any lines of convection or discrete
cells developing overnight may have the tendency to produce
marginally severe wind gusts and of course we cannot rule out a
brief/weak tornado or two in these setups of increasing low
level shear with such a moist/convectively active environment.
As mentioned above - severe threats are likely going to pale in
comparison to the threats from flooding and flash flooding.

As surface trough works into the forecast area toward sunrise,
expect convection to become more scattered and winds to turn
westerly.

&&

.SHORT TERM /THURSDAY/...
Cold front tied to the shortwave trough will drag southeast
across the forecast on Thursday morning and afternoon. This will
most-certainly ignite more showers and thunderstorms during the
day, so keeping the Flash Flood Watch through Thursday. Better
severe threat will be off to the east where the deepening
boundary layer will have more opportunity to destabilize
sufficiently. A cool day - highs only in the low/mid 70s owing
to the frontal passage and clouds/showers.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The unsettled and active weather pattern that has been entrenched
across the region for nearly a week now will extend right into the
long term period -- but potentially due to a slightly different
reason/setup than has been the case since last weekend.

With the sheared-out S/W energy pulling east of the Ohio Valley
Thursday night, we will welcome a much needed dry period -- but even
this could be very brief from Thursday night through the first part
of Friday afternoon. Aloft, weak midlevel ridging will build east
into the region early Friday, with a broad and weak surface high
briefly progressing through the Ohio Valley and Great Lakes region
Friday morning. However, even by Friday evening, the pattern will
become a bit more unsettled once again as midlevel energy from a
closed low over the upper Midwest ejects southeast toward the mid-
Mississippi River Valley and potentially into the western Ohio
Valley. There is fairly good model agreement even at these time
ranges regarding this disturbance progressing southeast late Friday
into early Saturday, but there are still inconsistencies regarding
the depicted track/path and timing of this disturbance progressing
southeast from an origin point somewhere in the vicinity of
Iowa. There are several things to highlight regarding the
upcoming pattern for this weekend which are discussed a bit
further below:

For one, there is very good model consensus on an increasingly warm
and humid airmass building northeast into at least the southern and
western portions of the Ohio Valley starting as early as Friday
afternoon. This is an environment that perhaps has not yet been felt
locally this season thus far -- with the prospect of dewpoints in
the mid 70s arriving by Saturday with highs in the mid to upper 80s -
- pushing heat indices potentially close to the 90 degree mark for
locations west of I-75 and near/south of the Ohio River. However,
this may in fact not be the biggest weather story going into this
weekend -- but rather it is likely to be the potential for one or
more strong MCSs tracking through at least a portion of the Ohio
Valley.

The first real chance at a mature MCS moving close to the ILN FA
will occur sometime Friday evening or Friday night. However, upon
closer inspection, it appears as of right now, that the favored
corridor for this storm activity may end up being just to the
west/southwest of the ILN FA. This may occur for several reasons --
namely the orientation of the low level instby gradient axis, which
depending on your model of choice, is likely to set up from
approximately northern IL southeastward through central KY. Where
this instability gradient sets up, which will be largely dependent
on how quickly low level moisture is able to advect back northeast
Friday afternoon, will ultimately dictate the favored corridor for
potentially intense storm activity Friday evening/night. The GFS
continues to be aggressive with the advection of low level moisture
northeast into far southwest portions of the local area by Friday
evening, while the ECMWF and NAM are admittedly a bit more reserved
(especially the ECMWF). A slower return of higher DPs (i.e.
mid/upper 60s) would ultimately favor a MCS track potential more
across the western Ohio Valley and mid-Missouri Valley. This in fact
may end up being the favored solution -- especially as any storm
complex is likely to trend toward the better instby, which would act
to shift the overall storm movement further south than east with
time. This favored further west solution would leave most of the
local area mainly dry through Friday night, except perhaps for the
Tri-State area and points south/west which stand a better chance at
seeing some isolated storm activity. However, with all of this being
said, there is considerable uncertainty in the orientation of the
instby axis as it relates to the best forcing for large scale ascent
courtesy of the aforementioned S/W energy poised to track southeast
from Iowa late Friday.

Even with all of this being said, it appears as of right now that
the better setup for more widespread storm activity locally
could be Saturday into Saturday night for the ILN FA. Many of
the same ingredients will be in place across the region as will
be the case late Friday, except for the fact that an abundance
of low level moisture /and therefore high to extreme instby/
could be in place locally by Saturday. This will occur near and
on the lee side of a midlevel trof axis centered across the
center of the Ohio Valley, which certainly could act to stunt
organization potential a little (with winds aloft a bit lighter
than would otherwise be the case in classic MCS setups).
However, with this being said, the low level wind fields (i.e.
850mb and 925mb) begin to strengthen a bit more Saturday opposed
to Friday across the local area, with the nosing of a
seasonably strong LLJ northeast into the heart of the Ohio
Valley. This setup, with high to potentially extreme instby on
the order of 3000j/kg+ setting up across the western/southern
Ohio Valleys, combined with S/W energy diving southeast from the
western Great Lakes, as well as a gradual increase in the deep-
layer shear profiles Saturday, certainly all lend themselves to
an environment potentially conducive to MCS development and
propagation along the NW-SE oriented instby gradient.

Still, there remains considerable uncertainty in the exact
orientation and placement of best low level moisture and instability
as well as the exact track of an embedded disturbances within the
midlevel flow. Moreover, any activity is likely to be moving into or
near a midlevel ridge axis, which would suggest that weak midlevel
winds could end up lessening the potential severity or impact a tad.
But certainly the setup for one or more complexes of storms will be
watched carefully as we progress into the weekend.

Into early next week, quasi-zonal flow will continue before a more
progressive S/W tracks east across the region by Tuesday. The stormy
pattern may continue into early next week before signs for a
slightly drier pattern emerge towards the middle of next week.

Seasonable warmth and humidity -- as well as the daily potential for
showers and storms -- will be the norm for the long term period,
with no sign of any cooler/drier air moving in through early next
week. Friday will undoubtedly be the coolest day of the long term
period, with temperatures reaching into the lower 80s.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR conditions have returned to TAF sites early this afternoon.
But showers have also re-developed and will increase in
coverage for the afternoon. It's tough to pinpoint the exact
timing/impact for each TAF site, but the chance is there
through the remainder of the afternoon for a passing shower or
two. Potential exists for more widespread/organized convection
this evening, and thus have a period of prevailing
-SHRA with VCTS during that time. As we get closer, may have to
update TAFs with more specific impact information. Convection
will tend to lift out of the area late tonight, and if that
occurs then per most guidance expect MVFR and possibly IFR
conditions mainly from ceilings to develop. These cigs may
linger well into the morning on Thursday before improving. Wind
gusts are expected to increase to around 20 kt by Thursday
afternoon.

OUTLOOK...Thunderstorms will be possible Thursday afternoon, and
again Friday night through Sunday.

&&

.HYDROLOGY...
As mentioned above, MOD risk for flash flooding through sunrise
on Thursday especially along/just north of existing stalled
boundary and anticipated track of slowly pivoting band of
rain/storms over central Ohio tonight. Could see another 1-3" of
rain in this area in a short amount of time - and given the
amount of impact recent slow moving storms have had - we simply
cannot take any more widespread heavy rainfalls without serious
flooding/flash flooding potential. Radar estimated rainfall for
the past 7 days is really bullseyed on the ILN CWA into southern
Indiana. Widespread 2-3" amounts, with many counties having seen
4-7" in the past 7 days. June streamflows are running way above
normal, and reports into the office with recent events suggest
runoff is substantial.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Thursday evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Thursday evening for KYZ089>100.
IN...Flash Flood Watch through Thursday evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...Binau
NEAR TERM...BPP
SHORT TERM...Binau
LONG TERM...KC
AVIATION...BPP
HYDROLOGY...
Hazardous weather outlook, Jun 19, 4:13 AM EDT, 12 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
413 AM EDT Wed Jun 19 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200815-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
413 AM EDT Wed Jun 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered showers and thunderstorms are expected to become more
numerous this afternoon and tonight. Any slow moving storm will be
capable of very heavy rain rates and localized flash flooding.

A few strong to severe storms are also possible this afternoon and
tonight. While the threat for strong storms will be highest from 3 PM
to 9 PM, the threat will linger well overnight as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional rounds of showers and storms will be possible again
Thursday, with locally heavy rainfall again possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 12:24 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1224 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     FLOOD            RICHWOOD                40.43N 83.30W
06/19/2019                   UNION              OH   911 CALL CENTER

            SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING.

&&

MBP
Local storm report, Jun 19, 12:25 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     FLOOD            BELLEFONTAINE           40.36N 83.76W
06/19/2019                   LOGAN              OH   911 CALL CENTER

            SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING.

&&

MBP
Special weather statement, Jun 19, 4:06 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
406 PM EDT Wed Jun 19 2019

OHZ034-192030-
Mercer OH-
406 PM EDT Wed Jun 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL 430
PM EDT...

At 406 PM EDT, radar indicated a strong thunderstorm 7 miles
northwest of Coldwater, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Celina, Coldwater, Rockford, Wabash, Mendon, Chattanooga and Tama.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4072 8450 4054 8453 4045 8473 4053 8480
      4064 8480 4073 8468
TIME...MOT...LOC 2006Z 233DEG 31KT 4057 8473

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:28 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Madison, Pickaway3 hr
Jun 19, 12:07 AM EDTFlash Flood WarningILNPickaway3 hr
Jun 19, 1:18 AM EDTRiver Flood WarningILNFranklin, Madison, Pickaway3 hr
Jun 19, 2:44 AM EDTAreal Flood WarningILNPickaway32 hr
Jun 19, 4:06 PM EDTSpecial Weather StatementILNMercer24 min
Jun 19, 4:10 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer26 min
Jun 19, 4:38 PM EDTSpecial Weather StatementILNLicking37 min
Jun 19, 4:41 PM EDTSpecial Weather StatementILNShelby34 min
Jun 19, 4:54 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby38 min
Jun 19, 5:07 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jun 19, 5:32 PM EDTSpecial Weather StatementILNLogan28 min
Jun 19, 5:51 PM EDTFlash Flood WarningILNLogan8 hr
Jun 19, 5:51 PM EDTSpecial Weather StatementILNWarren24 min
Jun 19, 6:36 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Jun 19, 7:11 PM EDTAreal Flood AdvisoryILNClermont, Hamilton2 hr
Jun 19, 7:27 PM EDTFlash Flood WarningILNClermont, Hamilton, Warren7 hr
Jun 19, 7:34 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Madison, Union3 hr
Jun 19, 7:34 PM EDTSpecial Weather StatementILNHighland26 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.